Downloads: 115 | Views: 170
Research Paper | Mathematics | India | Volume 5 Issue 10, October 2016
Random Fixed Point Theorems for Contraction Mappings in Metric Space
Suhas Patil  | Uttam Dolhare
Abstract: In this article we use the concept of contraction and Banach contraction principle and prove some Random fixed point theorems with the help of Lipchitzs mapping and new type of contraction called asymptotic contraction. The article includes some important remark and examples the main result in the article is generalizations of Banach Contraction principle where Lipchitzs constant replaced by real valued contraction function.
Keywords: Contraction Mappings, Asymptotic contractions, Lipchitzan mapping, Complete Metric Space
Edition: Volume 5 Issue 10, October 2016,
Pages: 1172 - 1176